MAUDE Adverse Event Report: ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a thumb ucl reconstruction surgery the device was opened and the blue drill guide was missing from the implant system.The surgeon decided to use the set despite missing drill guide.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19067697
Report Number1220246-2024-01902
Device Sequence Number6677462
Product Code MBI
UDI-Device Identifier00888867286801
UDI-Public00888867286801
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Device Catalogue NumberAR-8978-CP
Device Lot Number15120517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown